AM A 70 YEAR-OLD FEMALE. EIGHTEEN MONTHS AGO I FINISHED 6 MONTHS OF CHEMO FOR COLON CANCER. EVER SINCE, I HAVE HAD NUMB FINGERTIPS AND NUMB LEGS FROM MY KNEES DOWN TO THE BOTTOMS OF BOTH FEET.
I AM NOT IN PAIN BUT I HAVE HEAVINESS AND STIFFNESS, LIKE LEGS IN A CAST. THIS IMPACTS MY WALKING, DRIVING AND BALANCE. MY HANDS DON'T WORK WELL AND I HAVE TROUBLE WRITING, TYPING. BUTTONING AND OPENING THINGS. I HAVE NIGHT SWEATS, RAPID PULSE AND PUCKERY MOUTH. I AM NOT DIABETIC. I AM CURRENTLY CANCER-FREE.
I AM NOT ABLE TO DO MUCH WALKING. I SWIM MOST DAYS AND WORK MY LEGS IN THE WATER FOR UP TO 2 HOURS.
I HAVE TRIED CHIROPRACTIC AND LYRICA. THE ONLY PRESCRIPTIONS I USE NOW ARE MAXIZIDE AND MEGACE. ACUPUNCTURE, GLUSAMINE, ELAVIL AND ANONYNE THERAPY HAVE BEEN SUGGESTED. WHAT SHOULD I TRY NEXT?
You need to see a vascular doctor to evaluate your circulation. If your circulation is normal, this may be due to neuropathy and you should be seen by a neurologist for diagnosis and treatment. Chemotherapy can cause these symptoms or it may be pinched nerve. thanks good luck
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.